MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/15360288.2023.2261913

Медицинская библиотека · Journal of pain & palliative care pharmacotherapy · 2023

Atypical Withdrawal Symptoms after Abrupt Tramadol Discontinuation: A Case Report.

Sams Caylee, Cheng Serena

Клинический случайСтатьяПеревод в очереди

Аннотация

Tramadol is a commonly utilized analgesic in the United States. One common misconception is that tramadol is safer than other opioid medications, or less likely to cause physical dependence. Given these misconceptions, the likelihood of patients experiencing withdrawal after discontinuation may be commonly overlooked as well. A 68-year old female patient with fibromyalgia was referred to a clinical pharmacy pain clinic for medication management. The patient was evaluated one month after abrupt discontinuation of tramadol 50 mg every 6 h for at least 10 years of use. She reports concerning symptoms of significant mucus production, fullness in chest and soreness in neck. Although tramadol is a Schedule IV Controlled Substance the risk of physical dependence and likelihood of patients experiencing withdrawal symptoms after abrupt cessation should not be diminished. Tramadol should not be considered a "safer" opioid therapy without potential of classic or atypical withdrawal symptoms, as well as risk of abuse, misuse or addiction.

Для цитирования: Sams Caylee, Cheng Serena. Atypical Withdrawal Symptoms after Abrupt Tramadol Discontinuation: A Case Report.. Journal of pain & palliative care pharmacotherapy. 2023. DOI: 10.1080/15360288.2023.2261913.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.